This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
Jeremy Avigad , Formalizing forcing arguments in subsystems of second-order arithmetic, Annals of Pure and Applied Logic, vol. 82 (1996), pp. 165–191.
Jon Barwise , The handbook of mathematical logic, North-Holland, 1977.
Solomon Feferman , Iterated inductive fixed-point theories: Application to Hancock's conjecture, Patras logic symposium (G. Metakides , editor), North-Holland, 1982.
Harvey Friedman , Kenneth McAloon , and Stephen Simpson , A finite combinatorial principle which is equivalent to the 1-consistency of predicative analysis, Patras logic symposium (G. Metakides , editor), North-Holland, 1982, pp. 197–230.
Jussi Ketonen and Robert Solovay , Rapidly growing Ramsey functions, Annals of Mathematics, vol. 113 (1981), pp. 267–314.
H. Kotlarski and Z. Ratajczyk , Inductive full satisfaction classes, Annals of Pure and Applied Logic, vol. 47 (1990), pp. 199–223.
Jeff B. Paris , A hierarchy of cuts in models of arithmetic, Springer-Verlag Lecture Notes in Mathematics, vol. 834, 1980, pp. 312–337.
Wolfram Pohlers , Proof theory: An introduction, Springer-Verlag Lecture Notes in Mathematics, vol. 1407, 1989.
Wolfram Pohlers , A short course in ordinal analysis, Proof theory (Aczel et al., editors), Cambridge University Press, 1993.
Zygmunt Ratatczyk , Subsystems of true arithmetic and hierarchies of functions, Annals of Pure and Applied Logic, vol. 64 (1993), pp. 95–152.
Michael Rathjen , Proof theory of reflection, Annals of Pure and Applied Logic, vol. 68 (1994), pp. 181–224.
Kurt Schütte , Proof theory, Springer-Verlag, 1977.
Rick Smith , The consistency strengths of some finite forms of the Higman and Kruskal theorems, Harvey Friedman's research on the foundations of mathematics (Leo Harrington et al., editors), North-Holland, 1985, pp. 119–135.
Richard Sommer , Transfinite induction within Peano arithmetic, Annals of Pure and Applied Logic, vol. 76 (1995), pp. 231–289.
S. S. Wainer , A classification of the ordinal recursive functions, Archiv für mathematische Logik, vol. 13 (1970), pp. 136–153.